# SDR DALA13030560947

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 62,210 hours, 46,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1287 L12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 12L BS 1287.  DAMAGE SECTION OF LONGERON WAS REMOVED AND NEW SECTION OF LONGERON WAS INSTALLED IAW SRM 53-02, FIG 18, SRM 51-10-3, 51-10-4, 51-30-2, AND 51-30-5.
